# SDR SWAA2015031937594

- Difficulty date: March 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 28,386 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN PANEL UNDER THRESHOLD CORRODED BETWEEN BS 794 - 847.  REPAIRED PANEL IAW SRM.
